Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 60528, 34 pages
http://dx.doi.org/10.1155/IJMMS/2006/60528

Ramanujan sums via generalized Möbius functions and applications

1Department of Mathematics, Kasetsart University, Bangkok 10900, Thailand
2Department of Mathematics, University of the Thai Chamber of Commerce, Bangkok 10400, Thailand

Received 22 May 2006; Revised 20 August 2006; Accepted 5 September 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. R. Anderson and T. M. Apostol, “The evaluation of Ramanujan's sum and generalizations,” Duke Mathematical Journal, vol. 20, no. 2, pp. 211–216, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. M. Apostol, Introduction to Analytic Number Theory, Undergraduate Texts in Mathematics, Springer, New York, 1976. View at Zentralblatt MATH · View at MathSciNet
  3. T. C. Brown, L. C. Hsu, J. Wang, and P. J.-S. Shiue, “On a certain kind of generalized number-theoretical Möbius function,” The Mathematical Scientist, vol. 25, no. 2, pp. 72–77, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Cohen, “Representations of even functions (modr). II. Cauchy products,” Duke Mathematical Journal, vol. 26, no. 2, pp. 165–182, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Erdös and A. Rényi, “On the mean value of nonnegative multiplicative number-theoretical functions,” The Michigan Mathematical Journal, vol. 12, no. 3, pp. 321–338, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. Haukkanen, “Classical arithmetical identities involving a generalization of Ramanujan's sum,” Annales Academiae Scientiarum Fennicae. Series A I. Mathematica Dissertationes, no. 68, 69 pages, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Haukkanen, “On generalizations of some identities of Ramanujan,” Bulletin de la Société Mathématique de Belgique. Série B, vol. 43, no. 1, pp. 43–57, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. Haukkanen, “On the real powers of completely multiplicative arithmetical functions,” Nieuw Archief voor Wiskunde. Vierde Serie, vol. 15, no. 1-2, pp. 73–77, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. Haukkanen, “The Dirichlet inverse of Ramanujan's sum via principal functions,” The Journal of the Indian Mathematical Society. New Series, vol. 66, no. 1–4, pp. 61–64, 1999. View at Google Scholar · View at MathSciNet
  10. P. Haukkanen and P. J. McCarthy, “Sums of values of even functions,” Portugaliae Mathematica, vol. 48, no. 1, pp. 53–66, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. Haukkanen and J. Wang, “High degree analogs of Menon's identity,” Indian Journal of Mathematics, vol. 39, no. 1, pp. 37–42, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Ivić, “A property of Ramanujan's sums concerning totally multiplicative functions,” Serija Matematika i Fizika, no. 577–598, pp. 74–78, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. V. Laohakosol and N. Pabhapote, “Properties of rational arithmetic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 24, pp. 3997–4017, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  14. V. Laohakosol, N. Pabhapote, and N. Wechwiriyakul, “Characterizing completely multiplicative functions by generalized Möbius functions,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 11, pp. 633–639, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. P. J. McCarthy, Introduction to Arithmetical Functions, Universitext, Springer, New York, 1985.
  16. N. Pabhapote, V. Laohakosol, and P. Ruengsinsub, “Two aspects of generalized Möbius functions: Landau, Brauer-Rademacher identities and dependence,” International Journal of Pure and Applied Mathematics, vol. 25, no. 2, pp. 225–243, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Popken, “On multiplicative arithmetic functions,” in Studies in Mathematical Analysis and Related Topics: Essays in Honour of G. Pólya, pp. 285–293, Stanford University Press, California, 1962. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. K. G. Ramanathan, “Multiplicative arithmetic functions,” The Journal of the Indian Mathematical Society. New Series, vol. 7, pp. 111–116, 1943. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. W. Schwarz and J. Spilker, “Mean values and Ramanujan expansions of almost even arithmetical functions,” in Topics in Number Theory (Proceedings of the Colloquium held in Debrecen, 1974), vol. 13 of Colloquia Mathematica Societatis János Bolyai, pp. 315–357, North-Holland, Amsterdam, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. H. N. Shapiro and G. H. Sparer, “On algebraic independence of Dirichlet series,” Communications on Pure and Applied Mathematics, vol. 39, no. 6, pp. 695–745, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. Sivaramakrishnan, Classical Theory of Arithmetic Functions, vol. 126 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, 1989. View at Zentralblatt MATH · View at MathSciNet
  22. J.-M. Souriau, “Généralisation de certaines formules arithmétiques d'inversion. Applications,” Revue Scientific (Rev. Rose Illus.), vol. 82, pp. 204–211, 1944. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. L. Tóth, “Remarks on generalized Ramanujan sums and even functions,” Acta Mathematica. Academiae Paedagogicae Nyíregyháziensis (New Series), vol. 20, no. 2, pp. 233–238, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. Wang and L. C. Hsu, “On certain generalized Euler-type totients and Möbius-type functios,” Dalian University of Technology, China, preprint.